Subclass of harmonic univalent functions defined by Dziok-Srivastava operator

Le Matematiche. 2013;68(1):165-177

 

Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: Italian, French, English

Full-text formats available: PDF

 

AUTHORS

M. K. Aouf
A. O. Mostafa
A. Shamandy
E. A. Adwan

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks

 

Abstract | Full Text

In this paper we introduce a new class of harmonic univalent functions defined by the Dziok-Srivastava operator. Coefficient estimates, extreme points, distortion bounds and convex combination for functions belonging to this class are obtained and also for a class preserving the integral operator.<br />